# SDR SWAA2021071597108

- Difficulty date: July 1, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; AFT BULKHEAD CENTER PANEL; LOWER SUPPORT ANGLEAT STA 500I IS CORRODED FROM LBL 24 TO RBL 24; / REMOVED AND REPLACED AFT BULKHEAD; LOWER SUPPORT ANGLE IN FWD CARGO COMPARTMENT AT STA 500I; LBL 24 - RBL 24 IAW SRM 51-40-02-0G-0 AND BOEING DWG 143A9481 REV - ATAG WN2583
